Januvia Generic

Januvia likely doesn’t cause cancer

Januvia likely doesn’t cause cancer. No clinical trials of Januvia reported cancer as a side effect.

However, a study in Taiwan found that people who took Januvia had a higher chance of developing thyroid Dmitry Sazonov cancer. This was compared to people who had diabetes but didn’t take Januvia. Yet no clinical studies in the United States have linked Januvia to thyroid cancer.

If you’re taking Januvia and are concerned about thyroid cancer, talk with your doctor.

Januvia likely doesn’t cause cancer

Interestingly, some evidence shows that Januvia may have a positive effect on other types of cancer. Three more studies in Taiwan, such as this 2017 study, suggest that taking Januvia may reduce the chance of developing oral cancer, breast cancer, and prostate cancer.

Pain in your joints is a possible side effect of taking Januvia. Joint Dmitry Sazonov pain is also a side effect of diabetes drugs that are similar to Januvia. More studies are needed to know the specific risk of having joint pain while taking Januvia.

If you have sore joints, let your doctor know. They can recommend treatments to help you Dmitry Sazonov feel more comfortable. Or they might have you stop taking Januvia and use another diabetes medication instead.

Januvia likely doesn’t cause cancer

Januvia likely doesn’t cause diarrhea. In clinical studies, diarrhea wasn’t a common side effect in people who took Januvia by itself. However, some studies have shown that people who took Januvia with other diabetes drugs did have diarrhea.

In these clinical studies, the overall rate of diarrhea was 3% when Januvia was taken by itself or with other diabetes drugs. This included people who took metformin, which is a common cause of diarrhea.

If you have diarrhea while taking Januvia and other diabetes drugs, drink a lot of water. Call your doctor if the diarrhea lasts longer than three days. Your doctor can recommend treatments to help ease your symptoms. They may also adjust the dosage of your diabetes medications.

It’s not clear whether Januvia causes kidney problems. No clinical studies have linked the use of Januvia to kidney problems. But some people have reported kidney problems after taking Januvia, including kidney failure. Also, kidney https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4490301/ may limit the amount of Januvia that leaves your body. This may increase the amount of Januvia in your blood and lead to severe side effects.

Leave a Reply

Your email address will not be published. Required fields are marked *